Well, that's one reading I don't have. I'll ask about testing that. But if it's out of whack is the treatment to add more testosterone or do they address that directly with other means?
Oh, I called my endo and she confirmed we were just "trying" out axiron to see if it made me feel any better and or raised my T levels, which it did neither. I didn't get but a minute with her. She said axiron could NOT lower T levels and that it was itself testosterone. She said she wanted to wait a month after stopping axiron in order to see if my levels came up on their own, mentioning summer weather, etc.. I mentioned I always feel the same, for last few years and that I was essentially reliant on cialis, fatigued, on and on.
I also mentioned having read about clomid, novalex and or HCG as a way to boost ones own T levels and I was told that protocol is not FDA approved and not recommended. I was told I could try androgel and report back when we meet in a month. I decided to fill the prescription and give it a few weeks to see if there is any difference. In the meantime I made a appt with a different endo in order to get a second opinion.
Forgive me for saying but your endo sounds like she might be an idiot.
Here is what she and other docs consistently do not consider:
When you get exogenous T through any means your LH and FSH drop. These are the signals from the brain to balls to make more or less T. When your pituitary/hypo see this extra T from the topical they say hay "we have plenty of T, balls take a break" The problem is that even somewhat low doses of exogenous (which is what you get with Axiron) is plenty to shut down your natural production. Now if this happens, AND the amount of exogenous T is less than what you were previously producing on your own, your net result is a downward shift it T level. Not rocket science, but these docs dont seem to grasp this. Additionally, when you add in that all guys absorb the topicals differently, you can see that what she is saying is nonsense. Typical arrogant doctor that doesn't bother to thoroughly think a situation through.
If she wants to see how you do with a nice spike in your T level the solution is easy:
HAVE HER GIVE YOU SHOTS OF 100mg TO 150mg /WEEK FOR A MONTH AND THEN SEE WHERE YOU ARE.
If you do this, I can almost guarantee you that all of your T levels will rise noticeably. If they don't, then you have proof that something else is off (like SHBG for example).